# SDR BAGA2024082800662

- Difficulty date: August 28, 2024
- Submitted: August 28, 2024
- Operation: General aviation
- Aircraft: N126BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000124
- Aircraft time: 40,510 hours, 20,511 cycles
- Engine: Ge CF3410E5A1
- Engine time: 39,208 hours, 19,742 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

ENGINE 2 VIBRATION ON HIGH PASS DURRING TAXI, AND THERE WAS A SLIGHT HAZE AND UNUSUAL SMELL. NO FIRE INDICATIONS NOR SMOKE IN THE COCKPIT OCCURED. AIRCRAFT RETURNED TO THE GATE. ENGINE R/R IN PROCESS FOR CORRECTIVE ACTION.
